# SDR REXA2019122651774

- Difficulty date: December 15, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC670129422
- Condition: Cracked
- Location: Rt Wg Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER, WELDED NO.3 IN STA. WS148 AT RH MAIN FUEL TANK.  REPAIRED PER REO 670-57-42-577 REV--. AND  FUEL LEAK CHECK WAS PERFORMED PER AMM 28-11-00-790-801-A01 AND NO LEAK WAS FOUND.
